# SDR RAIA00506004

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 16,007 hours, 14,924 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M83536
- Condition: Failed
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3580 - RIC- RUDDER HARDOVER PROTECTION FAILURE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE K0326 RELAY.  OPS CHECKED GOOD.
